# SDR A6WA200740595

- Difficulty date: October 24, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RT TRANSFER SHUT OFF VALVE CAUTION MESSAGE ILLUMINATED AS WELL AS FUEL CHANNEL 1 STATUS MESSAGE.  LOST RT ANF AND TOTAL FUEL IND (AMBER DASHES) CENTER TANK INDICATED 0 DURING FLIGHT AUTO CROSSFLOW INHIBIT STATUS MSG ILLUMINATED DURING FINAL APPROACH R X-FLOW SOV CAUTION AND CROSSFLOW/APU PUMP MESSAGE ILLUMINATED AND ALL FUEL QTY READOUTS DASHED AMBER ON GROUND CHECK AUTO CROSSFLOW INHIBIT SWITCH WAS IN NORMAL POSITION AND EMERGENCY WAS DECLARED.  REMOVED AND REPLACED FUEL SYSTEM COMPUTER IAW CRJ200 AMM 28-41-16.  OPS CHECK GOOD.  (M)
